Journal article icon

Journal article

Nonlinear and viscous effects on wave propagation in an elastic axisymmetric vessel

Abstract:

In this paper, a power series and Fourier series approach is used to solve the governing equations of motion in an elastic axisymmetric vessel with the assumption that the fluid is incompressible and Newtonian in a laminar flow. We obtain solutions for the wave speed and attenuation coefficient, analytically where possible, and show how these differ under a number of different conditions. Viscosity is found to reduce the wave speed from that predicted by linear wave theory and the nonlinear t...

Expand abstract
Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Division:
MPLS
Department:
Engineering Science
Role:
Author
Journal:
JOURNAL OF FLUIDS AND STRUCTURES
Volume:
27
Issue:
1
Pages:
134-144
Publication date:
2011-01-01
DOI:
EISSN:
1095-8622
ISSN:
0889-9746
Source identifiers:
120345
Language:
English
Keywords:
Pubs id:
pubs:120345
UUID:
uuid:1ef195ba-2311-4e2d-9c23-19adf47b34a8
Local pid:
pubs:120345
Deposit date:
2012-12-19

Terms of use


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP